MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS XX-SM HINGE PIN; BONE SCREWS AND PINS : KNEE PIN ASSEMBLY

DEPUY ORTHOPAEDICS INC US LPS XX-SM HINGE PIN; BONE SCREWS AND PINS : KNEE PIN ASSEMBLY
Model Number 1987-15-000
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised due to dislocating hinge.Only poly and pin was revised.Doi: unknown.Dor: (b)(6) 2021.Unknown knee side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information provided from medical record review indicates the patient received a revision due to posterior dislocation of the hinged insert.It is reasonable to conclude that the device reported on this medwatch did not contribute to the posterior dislocation as the pin must be removed to address the dislocation.The hinged insert component was reported on report number 1818910-2022-00941.At this time depuy synthes joint reconstruction considers the device on this report to be not reportable.

Brand Name
LPS XX-SM HINGE PIN
Common Device Name
BONE SCREWS AND PINS : KNEE PIN ASSEMBLY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13265903
Report Number1818910-2022-00942
Device Sequence Number19689037
Product Code JWH
UDI-Device Identifier10603295078722
UDI-Public10603295078722
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K003182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1987-15-000
Device Catalogue Number198715000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2022
Supplement Date Received by Manufacturer02/01/2022
Initial Report FDA Received Date01/17/2022
Supplement Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS XX-SM HINGE PIN; UNK KNEE TIBIAL INSERT LPS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale
Patient Weight125 KG